Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a print and e-journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures.

Discrete mathematical structures journal deals with discrete objects. Discrete objects are those which are separated from each other like integers, rational numbers, automobiles, houses, peoples etc. are all discrete objects. Some of the major reasons that we adopt Discrete mathematics are. We can handle infinity or large quantity and indefiniteness with them which results from formal approaches are reusable.

eISSN- 2394-1979

Focus & Scope:

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogues of continuous mathematics
  • Hybrid discrete and continuous mathematics

Journal Homepage Image




Invitation for Research & Review Articles of research & reviews: discrete mathematical structures
Posted: 2013-10-16 More...
More Announcements...

Vol 4, No 3 (2017)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

Intelligent Ranking Techniques for Software Reliability Growth Models PDF
Dr. Archana Kumar, Abhinav Juneja 22-29
Self-Similarity Solution of Gravitating Cylindrical Shock Wave in the Theory of Flare-ups in Novae I PDF
Jitendra Kumar Soni 18-21
Cointegration and Error Correaction Modeling for BSE and NSE Stock Prices Time Series Data PDF
Rajarathinam Arunachalam, Balamurugan D. 30-41
Vector of Auto-Regressive Modeling for Agricultural Crop Production PDF
R. Vetriselvi, Rajarathinam Arunachalam 42-50
Reliability Analysis of an Infinite Range Failure Model under Different Prior Distributions PDF
Dev Singh 51-73
Triple Dirichlet Average of New Generalized M-Function and Fractional Derivative PDF
Manoj Sharma 89-93
Advanced Computable Extension of New Fractional Kinetic Equation PDF
Manoj Sharma, A. Tyagi 74-80
Manoj Sharma, Laxmi Morya, Rajshree Mishra 81-88

Review Articles

Topological Integer Additive Set-Valued Graphs: A Review PDF
N. K. Sudev, K. P. Chithra, K. A. Germina 1-17

ISSN: 2394-1979